MathSciNet Relay Station
MathSciNet bibliographic data
MR857196 58F99 (30D05 58F08)
Goldberg, Lisa R.; Keen, Linda A finiteness theorem for a dynamical class of entire functions. Ergodic Theory Dynam. Systems 6 (1986), no. 2, 183–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement